# SDR SWAA013200

- Difficulty date: November 27, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 23,497 hours, 20,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, WL 201, LBL 5 AND RBL 5.  REPAIRED WEB PER SRM.
